| Catalog Number |
05.001.231 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The reporter¿s complete address was not provided.Concomitant med products and therapy dates: battery handpiece/modular device, (b)(6)2019.The actual device has been returned and is currently pending evaluation.Once the investigation has been completed, and if additional information should become available, a supplemental medwatch report will be submitted accordingly.
Event or Problem Description
Report 1 of 2 of the same event: it was reported from (b)(6) that the lid ¿cover¿ device came off even when the battery handpiece/modular device was in locked position.It was further reported that the cover was removed even when the battery cover was locked.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure or if a spare device was available.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device evaluation: this device was returned for evaluation.A visual and functional assessment was performed which determined that the device passed all pre-repair diagnostic assessments and no failures were identified.Therefore, the reported condition was not confirmed; and an assignable root cause was not determined.If additional information should become available, a supplemental medwatch will be submitted accordingly.